# SDR CA970909018

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 991028710
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON GEAR RETRACTION AFTER TAKEOFF, THE HYDRAULIC PRESSURE LIGHT REMAINED ILLUMINATED.  LANDING GEAR EXTENDED, LIGHT REMAINED ON.  MAINTENANCE INVESTIGATION FOUND AN INOPERATIVE PRESSURE SWITCH.  THE SWITCH WAS REPLACED AND RETRACTION TESTS CARRIED OUT, SERVICEABLE.
